Answered by: Dr Sri Viknarajan
Hello dr, I am a male at 24 years old, want to try to get advise on one problem that I had faced since primary school. When I try to play any first person games such as Counter Strike, Overwatch or other first person shooting, after 15mins to 30mins I will be having a nausea feeling. This will persist for the whole day. Sometimes I will vomit on the spot. I think it is not because of blood or killing another players, as I don’t have this symptom when I am watching horror movie or see bloody stuff. These few years, my condition got worse already. Instead of playing those first person view FPS game, now if I watched my friends playing those games or watching youtube movies on those games, I will feel nausea and this continues for the whole day. May I know if there is any solutions to it? Thank you.
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you.
Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing.
Yes. Lots of people feel motion sickness while playing video games. Doctors even have a name for it. They call it simulator sickness because it was first noticed in people using driving or flying simulators. If you decide to play a game that makes you sick, play for short periods of time and take frequent breaks.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online for free. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.